Motorway noise modelling based on perpendicular propagation analysis of traffic noise

There are no files associated with this record.

Title Motorway noise modelling based on perpendicular propagation analysis of traffic noise
Author Tansatcha, M.; Pamanikabud, P.; Brown, Lex; Affum, Joseph Kwame
Year Published 2005
Publisher Elsevier
Citation Applied Acoustics, Vol. 66(10), pp. 1135-1150
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.apacoust.2005.02.002
Research Centre Urban Research Program
Faculty Faculty of Environmental Sciences
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice